RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1989, Volume 25, Number 11, Pages 2014–2016 (Mi de7024)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Sufficient conditions for the center for a two-dimensional autonomous system with cubic right-hand sides

A. S. Shube

Mathematics Institute, Computer Center, Academy of Sciences of the Moldavian SSR

Full text: PDF file (358 kB)

Bibliographic databases:
UDC: 517.925.12
Received: 23.02.1989

Citation: A. S. Shube, “Sufficient conditions for the center for a two-dimensional autonomous system with cubic right-hand sides”, Differ. Uravn., 25:11 (1989), 2014–2016

Citation in format AMSBIB
\Bibitem{Uba89}
\by A.~S.~Shube
\paper Sufficient conditions for the center for a two-dimensional autonomous system with cubic right-hand sides
\jour Differ. Uravn.
\yr 1989
\vol 25
\issue 11
\pages 2014--2016
\mathnet{http://mi.mathnet.ru/de7024}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1034113}
\zmath{https://zbmath.org/?q=an:0692.34028}


Linking options:
  • http://mi.mathnet.ru/eng/de7024
  • http://mi.mathnet.ru/eng/de/v25/i11/p2014

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Gorbuzov, V. Yu. Tyshchenko, “Particular integrals of systems of ordinary differential equations”, Russian Acad. Sci. Sb. Math., 75:2 (1993), 353–369  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:80
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020